# SDR DALA2024102410346

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 17,487 hours, 2,044 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATION:605. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-51. (0624533)
